# SDR E07A645ASA

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N645AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000114
- Aircraft time: 714 hours, 602 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94F1
- Part serial: 318
- Condition: Failed
- Location: Zone 400
- Part time: 714 hours, 602 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT CREW NOTICED NR 2 GEN INOP LIGHT ILLUMINATED.   THE GENERATOR WAS SELECTED OFF AND THE ACFT LANDED WITHOUT INCIDENT.  ON FUTHER INSP IT APPEARS THAT THE BEARING IN THE STARTER/GEN FAILED. EXCHANGE STARTER/GEN WAS INSTALLED AND THE ACFT WAS RETURNED TO SERVICE.
